Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone using implanon for birth control??

I have had it since July 2008 and I have gained over 30 lbs!!! Anyone else experience this?!?! If you did what did you do?!?!?!? Please help me!

Answer Question
 
Anonymous

Asked by Anonymous at 12:45 AM on Oct. 21, 2009 in Health

Answers (6)
  • Not that this will help your situation but I feel that having anything in you for that long is dangerous!! My mom got surgery and they left a clamp in her (one they use to hold the organs to the side so they can work). She started having pains within less than a month and they checked it out and found the clamp..the organs grew so far over it that it was safer to leave it in her!! that was only after a month!! so to this day she has the clamp in her...but they say it's safe to put something in you for 5 years!!!!
    WAREIZLILYBUGZ

    Answer by WAREIZLILYBUGZ at 12:56 AM on Oct. 21, 2009

  • Actually above poster... there is a 10 year IUD
    Anonymous

    Answer by Anonymous at 4:09 AM on Oct. 21, 2009

  • What about a diaphragm? They work without hormones and have no side effects. They never caused a stroke, infertility or PID; you won't gain weight, get depressed, or lose your libido; your periods won't be affected. They have never been the subject of class action lawsuits and are instantly reversible.
    rkoloms

    Answer by rkoloms at 10:37 AM on Oct. 21, 2009

  • Well 10 yrs makes it worse..lol
    WAREIZLILYBUGZ

    Answer by WAREIZLILYBUGZ at 3:42 PM on Oct. 21, 2009

  • I have implanon inserted. I spot daily, dizziness etc.. just... my daughter is 6 mths old.. Im still bleeding and the only explanation is my implanon. Im trying to have it removed.
    PoizonedFate

    Answer by PoizonedFate at 7:31 PM on Nov. 2, 2009

  • I do have an update for you all on this subject and I truly hope you will listen. Last night I had cramps SO bad I honestly wondered if I was having a miscarriage. It felt like midway through labor pains! I thought it was just a regular period. Now... Im telling you this because my mother spoke with a co-worker who had been out for a few weeks recently. She said she had to have an implant removed. Later, my mother found out, it was an Implanon. The woman, started out with migraines, dizziness, fatigue and weakness and then she was spotting all the time as well. After a while she started having the cramps and she thought nothing of any of these things (just like me) but after a while the cramps only got worse..she started to hemorrhage. Im not sure how long she kept it in but these cramps are KILLER and I dont want that to happen to me. I thought I was just being lazy or not enough sleep. BE CAREFUL IMPLANON NOT ADVISED!
    PoizonedFate

    Answer by PoizonedFate at 11:21 PM on Nov. 3, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN